Menu
 
Research menu
Jump to menu

Publications:  Dr Alexander Fink

Fink A, Mészáros K, St. Dizier A(2020). Zero-one Schubert polynomials. Mathematische Zeitschrift
10.1007/s00209-020-02544-2
https://qmro.qmul.ac.uk/xmlui/handle/123456789/65068
Dupont C, FINK A, Moci L(2018). Universal Tutte characters via combinatorial coalgebras. Journal of Algebraic Combinatorics
10.5802/alco.35
https://qmro.qmul.ac.uk/xmlui/handle/123456789/53438
Berget A, Fink A(2018). Matrix orbit closures. Beitrage zur Algebra und Geometrie vol. 59, (3) 397-430.
10.1007/s13366-018-0402-x
https://qmro.qmul.ac.uk/xmlui/handle/123456789/39009
Fink A, Mészáros K, St. Dizier A(2018). Schubert polynomials as integer point transforms of generalized permutahedra. Advances in Mathematics vol. 332, 465-475.
10.1016/j.aim.2018.05.028
https://qmro.qmul.ac.uk/xmlui/handle/123456789/38503
FINK A, GUY RK(2017). The outercoarseness of the n-cube. Contributions to Discrete Mathematics
https://qmro.qmul.ac.uk/xmlui/handle/123456789/28484
FINK A, Speyer DE, Woo A(2017). A Gröbner basis for the graph of the reciprocal plane. Journal of Commutative Algebra
10.1216/jca.2020.12.77
https://qmro.qmul.ac.uk/xmlui/handle/123456789/24599
BERGET A, FINK A(2016). Equivalent chow classes of matrix orbit closures. Transformation Groups1-13.
10.1007/s00031-016-9406-5
https://qmro.qmul.ac.uk/xmlui/handle/123456789/14030
Fink A, Rajchgot J, Sullivant S(2016). Matrix Schubert varieties and Gaussian conditional independence models. Journal of Algebraic Combinatorics vol. 44, (4) 1009-1046.
10.1007/s10801-016-0698-2
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16289
Cameron A, Fink A (2016). A lattice point counting generalisation of the Tutte polynomial. Discrete Mathematics and Theoretical Computer Science. 299-310.
https://qmro.qmul.ac.uk/xmlui/handle/123456789/11927
Fink A, Moci L(2016). Matroids over a ring. Journal of the European Mathematical Society vol. 18, (4) 681-731.
10.4171/JEMS/600
https://qmro.qmul.ac.uk/xmlui/handle/123456789/13039
Fink A, Rincón F(2015). Stiefel tropical linear spaces. Journal of Combinatorial Theory. Series A vol. 135, 291-331.
10.1016/j.jcta.2015.06.001
https://qmro.qmul.ac.uk/xmlui/handle/123456789/30563
Fink A, Moci L(2015). Matroids over a ring. Springer INdAM Series, vol. 12,
https://qmro.qmul.ac.uk/xmlui/handle/123456789/30463
Fink A, Fraenkel AS, Santos C(2014). LIM is not slim. International Journal of Game Theory vol. 43, (2) 269-281.
10.1007/s00182-013-0380-z
Fink A, Moci L(2013). Matroids over a ring. Discrete Mathematics and Theoretical Computer Science157-168.
Fink A, Fraenkel AS, Santos C(2013). LIM is not slim. International Journal of Game Theory1-13.
Fink A(2013). Tropical cycles and Chow polytopes. Beitrage zur Algebra und Geometrie vol. 54, (1) 13-40.
10.1007/s13366-012-0122-6
Berget A, Fink A(2012). Projective invariants of vector configurations. Discrete Mathematics and Theoretical Computer Science284-296.
Fink A(2012). Lattice games without rational strategies. Journal of Combinatorial Theory. Series A vol. 119, (2) 450-459.
10.1016/j.jcta.2011.10.005
Fink A, Speyer DE(2012). K-classes for matroids and equivariant localization. Duke Mathematical Journal vol. 161, (14) 2699-2723.
10.1215/00127094-1813296
Fink A, Speyer D(2011). K-classes for matroids and equivariant localization. FPSAC'11 - 23rd International Conference on Formal Power Series and Algebraic Combinatorics339-350.
Fink A(2011). The binomial ideal of the intersection axiom for conditional probabilities. Journal of Algebraic Combinatorics vol. 33, (3) 455-463.
10.1007/s10801-010-0253-5
Ardila F, Fink A, Rincon F(2010). Valuations for Matroid Polytope Subdivisions. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES vol. 62, (6) 1228-1245.
10.4153/CJM-2010-064-9
FINK A(2010). Valuative invariants for polymatroids. Adv. Math. vol. 225, (4) 1840-1892.
10.1016/j.aim.2010.04.016
Return to top